Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Retraction in $ m$-paracompact spaces


Author: Vincent J. Mancuso
Journal: Proc. Amer. Math. Soc. 18 (1967), 1080-1083
MSC: Primary 54.50
MathSciNet review: 0217762
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.50

Retrieve articles in all journals with MSC: 54.50


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1967-0217762-X
Article copyright: © Copyright 1967 American Mathematical Society